# SDR RAIA00503010

- Difficulty date: March 18, 2005
- Submitted: March 26, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,630 hours, 14,728 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00548
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,845 hours, 7,578 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - AUTO PRESSURIZATION FAULT INDICATION.  MAINTENANCE REMOVED AND REPLACED AUTO PRESSURE CONTROLLER.
